# SDR HNAA2014121700367

- Difficulty date: December 17, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 48,857 hours, 57,798 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR COMING FROM CLOSET.  INSPECTED WIRING AND COMPONENTS IN CLOSET UPPER AND LOWER AVIONICS RACKS AND BEHIND PILOT AND F/O.  INSPECTED NOSE COMPARTMENT.  NO FAULTS FOUND.  GROUND RAN AIRCRAFT.  ALL SYSTEMS OPERATED NORMAL. OPS CHECKED GOOD.  OK FOR SERVICE.
